Mouth Like Burning, Consuming And Sore After Using Facial Foam?
Hello, I am 28 years old, I just used facial foam from one of the beauty products on the facial foam, it was written to contain AHA, after 1 week of using the skin on my face on the side of the mouth like burning, blackening and burning. Am I allergic to AHA or is it one of the reactions of AHA, and do I have to stop using the facial foam … please explain
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
AHAs or alpha hydroxy acids are a group of natural acids found in natural food sources that have health effects on the skin. The acid consists of tartaric acid found in grapes, malic acid can be found in apples, lactic acid can be found in sour milk, glycolic acid found in sugar cane), and citric acid which can be found in citrus fruits. AHA works by sloughing off dead skin cells so that what appears is healthy skin cells hidden underneath. This causes the skin to look bright, tight, disguise wrinkles, black spots fade to disappear, acne scars improve and shrink pores.
Most face care products use this ingredient in different concentrations. There are 5%, 10% and more. The higher the concentration the stronger the effect is produced, including the side effects that can occur. One side effect is that it irritates the skin, so the skin becomes scaly, tender, reddish to black.
If the product has caused an irritant reaction, you should stop using the product for several days until the irritation reaction improves. Use sunscreen regularly in the morning until evening, which is every 3 hours with a minimum of sunscreen containing SPF 22. After complaints improve, start using the product with the lightest concentration, according to the rules of use.
If the complaint gets worse, immediately consult a dermatologist huh.
Thus hopefully useful.